# SDR AWXA200601024

- Difficulty date: June 14, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 50,309 hours, 34,236 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX311394D
- Condition: Binding
- Location: T/E Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OAK - FLIGHT CONTROL - FLT 621 - CREW REPORTED THAT DURING APPROACH INTO OAK THE FLAPS WOULD NOT EXTEND BEYOND 10.  CREW PERFORMED GO AROUND AND FOLLOWED QRH, FLAPS REMAINED AT 10.  EMERGENCY EQUIPMENT WAS CALLED FOR PRECAUTIONARY PURPOSES, LANDED AT OAK WITHOUT FURTHER EVENT.  MAINTENANCE CLEANED FLAP INDICATOR CANNON PLUG.  REMOVED AND REPLACED FLAP INDIACTOR.  PERFORMED FLAP OPERATIONAL TEST, OPS CHECK WAS GOOD.  FLAPS WERE REPORTED FOR MAKING GRINDING NOISE.  TRAILING EDGE FLAP MOTOR WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
